Kazumasa Fujiwara, Tohru Ozawa
Exact remainder formula for the Young inequality and applications
Int. Journal of Math. Analysis, Vol. 7, 2013, no. 55, 2723-2735
Copyright © 2013 Kazumasa Fujiwara and Tohru Ozawa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Cited by (2):
Kazumasa Fujiwara and Tohru Ozawa, Stability of the Young and Holder inequalities, Journal of Inequalities and Applications, 2014 (2014), no. 1, 162 [CrossRef]
Kazumasa Fujiwara and Tohru Ozawa, Identities for the difference between the arithmetic and geometric means, International Journal of Mathematical Analysis, 8 (2014), no. 31, 1525-1542 [CrossRef]